Linearized stability results in continuous interpolation spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 2, p. 281-301
@article{ASNSP_1984_4_11_2_281_0,
     author = {Schiaffino, A. and Tesei, A.},
     title = {Linearized stability results in continuous interpolation spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {2},
     year = {1984},
     pages = {281-301},
     zbl = {0579.34037},
     mrnumber = {764947},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_2_281_0}
}
Schiaffino, A.; Tesei, A. Linearized stability results in continuous interpolation spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 2, pp. 281-301. http://www.numdam.org/item/ASNSP_1984_4_11_2_281_0/

[1] J. Baillon, Caractère borné de certains générateurs de semigroups linéaires dans les espaces de Banach, C. R. Acad. Sc. Paris Série A, 290 (1980), pp. 757-760. | MR 577152 | Zbl 0436.47027

[2] G. Da Prato - P. Grisvard, Equations d'évolution abstraites non linéaires de type parabolique, Ann. Mat. Pura Appl., (IV), 120 (1979), pp. 329-396. | MR 551075 | Zbl 0471.35036

[3] G. Da Prato - P. Grisvard, Maximal regularity for evolution equations by interpolation and extrapolation, Preprint (1982). | MR 757990 | Zbl 0593.47041

[4] P. De Mottoni - A. Schiaffino - A. Tesei, Attractivity properties of non-negative solutions for a class of nonlinear degenerate parabolic problems, Ann. Mat. Pura Appl., (IV), in press. | MR 765914 | Zbl 0556.35083

[5] P. De Mottoni - G. Talenti - A. Tesei, Stability results for a class of nonlinear parabolic equations, Ann. Mat. Pura Appl., (IV), 115 (1977), pp. 295-310. | MR 509750 | Zbl 0377.35039

[6] K. Kirchgässner - J. Scheurle, Bifurcation, in: Dynamical systems: An international symposium, Vol. I, New York, Academic Press, 1967. | MR 601786

[7] A. Lunardi, Interpolation spaces between domains of elliptic operators and spaces of continuous functions with applications to nonlinear parabolic equations, Math. Nachr., in press. | MR 809327 | Zbl 0568.47035

[8] M. Potier-Ferry, The linearization principle for the stability of solutions of quasilinear parabolic equations, I, Arch. Rational Mech. Anal., 77 (1981), pp. 301-320. | MR 642550 | Zbl 0497.35006

[9] E. Sinestrari, On the abstract Cauchy problem of parabolic type in spaces of continuous functions, J. Math. Anal. Appl., in press. | MR 786012 | Zbl 0589.47042

[10] H.B. Stewart, Generation of analytic semigroups by strongly elliptic operators, Trans. Am. Math. Soc., 199 (1974), pp. 141-162. | MR 358067 | Zbl 0264.35043

[11] H.B. Stewart, Generation of analytic semigroups by strongly elliptic operators under general boundary conditions, Trans. Am. Math. Soc., 259 (1980), pp. 299-310. | MR 561838 | Zbl 0451.35033

[12] H. Triebel, Interpolation theory, function spaces, differential operators, Amsterdam, North-Holland, 1978. | MR 503903 | Zbl 0387.46032